MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/art.20155

Медицинская библиотека · Arthritis and rheumatism · 2004

Skin reaction to adalimumab.

Beuthien W, Mellinghoff H-U, von Kempis J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The tumor necrosis factor alpha (TNFalpha) inhibitors etanercept and infliximab have shown good clinical results in the treatment of rheumatoid arthritis and other autoimmune disorders. With these novel fusion proteins, immune-mediated side effects, among them various cutaneous reactions, have been encountered. We report herein the case of an erythema multiforme-like skin reaction to treatment with the monoclonal anti-TNFalpha antibody adalimumab in a patient with rheumatoid arthritis. The reaction occurred after the sixth injection and affected the palms and soles as well as the injection site. Discontinuation of the adalimumab therapy resulted in rapid improvement of the condition. Although this patient was receiving concomitant immunomodulatory therapy with methotrexate and leflunomide, these medications were not discontinued when the reaction developed, and no other potential pathogenetic mechanisms were identified. We believe the reaction is most likely attributable to adalimumab.

Для цитирования: Beuthien W, Mellinghoff H-U, von Kempis J. Skin reaction to adalimumab.. Arthritis and rheumatism. 2004. DOI: 10.1002/art.20155.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.